# SDR DALA2023051904027

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 72,254 hours, 28,892 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9416812) AFTER LDG AND SOON AFTER SWITCHING AIR ON TO PACKS FROM APU WE DETECTED A ELECTRICAL LIKE BURNING SMELL IN C/P. FLT ATT SMELLED IT THROUGHOUT PLANE. FOUND OIL RESIDUE ON RT ACM. C/W OIL CONTAMINATION REMOVAL FROM AIR CONDITIONING AND PNEUMATIC SYSTEMS PER B737 AMM 21-00. NO ODORS IN COCKPIT OR CABIN NOTICED.
